# SDR VNAA202407120015

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707112
- Condition: Cracked
- Location: Door Stair
- Part time: 38,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN149932 DISCREPANCY: PAX DOOR FWD STAIR WEB FOUND TO BE CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED PAX DOOR FWD STAIR WEB IAW CRJ-700 SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01, AND 51-42-21-001-001-A01.
